Publications

Found 3 results
    Filters: Author is McKay, Matthew R  [Clear All Filters]
    2015
    Morales-Jimenez, D., R. Couillet, and M. R. McKay, "Large dimensional analysis of robust M-estimators of covariance with outliers", IEEE Transactions on Signal Processing, vol. 63, no. 21, pp. 5784-5797, 2015.
    Yang, L., R. Couillet, and M. R. McKay, "Minimum Variance Portfolio Optimization in the Spiked Covariance Model", IEEE International Workshop on Computational Advances in Multi-Sensor Adaptive Processing (CAMSAP), 2015.
    Yang, L., R. Couillet, and M. R. McKay, "A Robust Statistics Approach to Minimum Variance Portfolio Optimization", IEEE Transactions on Signal Processing, vol. 63, no. 24, 2015.